Indian Journal of Critical Care Medicine

Register      Login

SEARCH WITHIN CONTENT

FIND ARTICLE

Volume / Issue

Online First

Archive
Related articles

VOLUME 18 , ISSUE 8 ( August, 2014 ) > List of Articles

LETTER TO EDITOR

Ofloxacin-induced toxic epidermal necrolysis

Gaurang Gupta

Citation Information : Gupta G. Ofloxacin-induced toxic epidermal necrolysis. Indian J Crit Care Med 2014; 18 (8):545-546.

DOI: 10.4103/0972-5229.138166

License: CC BY-ND 3.0

Published Online: 00-08-2014

Copyright Statement:  Copyright © 2014; Jaypee Brothers Medical Publishers (P) Ltd.


Abstract


PDF Share
  1. Lissia M, Mulas P, Bulla A, Rubino C. Toxic epidermal necrolysis (Lyell′s disease). Burns 2010;36:152-63.
  2. Harr T, French LE. Toxic epidermal necrolysis and Stevens-Johnson syndrome. Orphanet J Rare Dis 2010;5:39.
  3. Correia O, Delgado L, Ramos JP, Resende C, Torrinha JA. Cutaneous T-cell recruitment in toxic epidermal necrolysis. Further evidence of CD8+lymphocyte involvement. Arch Dermatol 1993;129:466-8.
  4. Melde SL. Ofloxacin: A probable cause of toxic epidermal necrolysis. Ann Pharmacother 2001;35:1388-90.
  5. Van Bambeke F, Tulkens PM. Safety profile of the respiratory fluoroquinolone moxifloxacin: Comparison with other fluoroquinolones and other antibacterial classes. Drug Saf 2009;32:359-78.
PDF Share

© Jaypee Brothers Medical Publishers (P) LTD.